×

zbMATH — the first resource for mathematics

Oscillation of neutral differential equation with positive and negative coefficients. (English) Zbl 1118.34053
Summary: We provide oscillation properties of every solution of the neutral differential equation with positive and negative coefficients \[ [x(t)-R(t) x(t-r)]'+P(t)x(t-\tau)-Q(t)x(t-\sigma)=0, \] where \(R(t)\), \(P(t)\), \(Q(t) \in C([t_0,\infty)\), \(\mathbb{R}^+)\), \(r>0\), \(\tau\geq 0,\sigma\geq 0\).

MSC:
34K11 Oscillation theory of functional-differential equations
34K40 Neutral functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chanturia, T.A., Integral criteria for the oscillation of higher order differential equations, Differ. uravn., 16, 470-482, (1980)
[2] Chuanxi, Q.; Ladas, G., Oscillation in differential equations with positive and negative coefficients, Canad. math. bull., 33, 442-450, (1990) · Zbl 0715.34125
[3] Farrell, K.; Grove, E.A.; Ladas, G., Neutral delay differential equations with positive and negative coefficients, Appl. anal., 27, 181-197, (1988) · Zbl 0618.34063
[4] Erbe, L.H.; Kong, Q.; Zhang, B.G., Oscillation theory for functional differential equations, (1995), Marcel Dekker
[5] Gyori, I.; Ladas, G., Oscillation theory of delay differential equations with applications, (1991), Clarendon Press Oxford · Zbl 0780.34048
[6] Luo, Z.G.; Shen, J.H.; Liu, X.Z., Oscillation criteria for a class of forced neutral equations, Dyn. contin. discrete impuls. syst., 7, 489-501, (2000) · Zbl 0978.34054
[7] Ruan, S.G., Oscillations for first order neutral differential equations with variable coefficients, Bull. austral. math. soc., 43, 147-152, (1991) · Zbl 0719.34135
[8] Shen, J.H.; Debnath, L., Oscillations of solutions of neutral differential equations with positive and negative coefficients, Appl. math. lett., 14, 775-781, (2001) · Zbl 1005.34056
[9] Tang, X.H.; Yu, J.S., On the positive solutions to a kind of neutral equations with positive and negative coefficients, Math. appl. (Wuhan), 12, 2, 97-102, (1999) · Zbl 1017.34072
[10] Yu, J.S.; Yan, J., Oscillation in first order neutral differential equations with an “integrally small” coefficients, J. math. anal. appl., 187, 361-370, (1994) · Zbl 0814.34062
[11] Tian, C.-J.; Cheng, S.S., Oscillation criteria for delay neutral equations with positive and negative coefficients, Bol. soc. parana. mat., 21, 1-2, 19-30, (2003) · Zbl 1085.39013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.